Refine Categories

Category

Ailment

Brand

Price Range

ListList GridGrid
"

Chlorpheniramine Maleate

"
Showing 1 - 10 of 10
Sort By
View
Page  of 1

Sudafed Pe Sinus Day & Night Tabs 24

Catalogue Number: 631786

…Phenylephrine Hydrocloride 5mg, Paracetamol 500mg. Per tablet. Night - Allows Rest - Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg. Per tablet Indications Whenever you see the PE logo on our products the main active ingredient is Phenylephrine. Use this Sudafed PE…

$12.99 Add to Cart

Chemists Own Coldeze Tab 24

Catalogue Number: 723742

Chemists Own Coldeze tablets contains two ingredients, paracetamol and chlorpheniramine maleate to provide temporary relief from the following symptoms of colds flu including: - Headache - Sneezing - Body aches pains - Runny nose - Watery itching eyes - Fever Dosage: Adults and Children over 12…

Prescription Required

$10.99 Add to Cart

Codral Multi Action 24 Tabs

Catalogue Number: 929841

…Nose - Runny nose - Sneezing/Watery Eyes Not suitable for children under 6 years of age. Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Contains Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Chlorpheniramine maleate 2mg

$10.69 Add to Cart

Codral PE Cold & Flu Day & Night 24 Tablets

Catalogue Number: 642098

…- Runny nose - Allows you to rest Not suitable for children under 12 years of age. Active Ingredients Day Tablets contain: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Night Tablets contain: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg

$9.99 Add to Cart

Codral PE Cold & Flu Day & Night 48 Tablets

Catalogue Number: 653298

…- Runny nose - Allows you to rest Not suitable for children under 12 years of age. Active Ingredients Day Tablets contain: Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Night Tablets contain: Paracetamol 500mg Phenylephrine Hydrochloride 5mg Chlorpheniramine Maleate 2mg

$16.69 Add to Cart

Codral Multi Action 48 Tablets

Catalogue Number: 939848

…Nose - Runny nose - Sneezing/Watery Eyes Not suitable for children under 6 years of age. Use in children 6 - 11 years only on the advice of a doctor, pharmacist or nurse practitioner. Contains Paracetamol 500mg Codeine Phosphate 9.5mg Phenylephrine Hydrochloride 5mg Chlorpheniramine maleate 2mg

$14.99 Add to Cart

Demazin PE Cold Relief Blue Syrup 6 Years to Adult 200ml

Catalogue Number: 548013

…Please seek advice from your doctor, pharmacist or nurse practitioner before using in children aged between 6-11. Active ingredients: Chlorpheniramine maleate 1.25 mg/5 mL Phenylephrine hydrochloride 2.5 mg/5 mL Contains: Sorbitol 6.3 g/60 mL, hydroxybenzoates, alcohol, colours and sugar. Products…

$12.99 Add to Cart

Sudafed PE Sinus Day & Night Relief 48 Tablets

Catalogue Number: 643094

…Phenylephrine Hydrocloride 5mg, Paracetamol 500mg. Per tablet. Night - Allows Rest - Phenylephrine Hydrochloride 5mg, Paracetamol 500mg, Chlorpheniramine Maleate 2mg. Per tablet Indications Whenever you see the PE logo on our products the main active ingredient is Phenylephrine. Use this Sudafed PE…

$18.99 Add to Cart

Demazin PE Day & Night Cold & Flu Relief 24 Tablets

Catalogue Number: 713420

…500 mg, Codeine phosphate 9 mg, Phenylephrine hydrochloride 5 mg NIGHT Tablet: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg Chlorpheniramine maleate 2 mg Does not contain: Preservatives, artificial flavours or colours, sugar, yeast, wheat, soy, gluten or lactose Consult your doctor…

$10.39 Add to Cart

Demazin PE Day & Night Cold & Flu Relief 48 Tablets

Catalogue Number: 742924

…500 mg, Codeine phosphate 9 mg, Phenylephrine hydrochloride 5 mg NIGHT Tablet: Paracetamol 500 mg, Phenylephrine hydrochloride 5 mg Chlorpheniramine maleate 2 mg Does not contain: Preservatives, artificial flavours or colours, sugar, yeast, wheat, soy, gluten or lactose Consult your doctor…

$12.99 Add to Cart

Enter your email address to receive our exclusive offers!